# SDR SIMA20250226001

- Difficulty date: February 26, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N329DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 23,871 hours, 16,382 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Fr 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003: CORROSION ON SHEAR CLIP AT FR 88 STRG 28R. (LEVEL 2 COROOSDION). RAR SHEAR CLIP AT FR 88 AND STGR 28R IAW EMB 175 SRM 51-40-08
